Alert archive / Alabama / River Flood Warnings in 2023

River Flood Warning 32, NWS Mobile, AL

July 13, 2023Choctaw County, Clarke County, Washington County, Alabama

NWS Mobile, AL issued this river flood warning at Jul 13, 2023, 1:49 PM CDT for Choctaw County, Clarke County, Washington County, Alabama. It took effect at Jul 14, 2023, 10:16 PM CDT. It was in force for 63 hr.

The area

The outline as issued.

The facts

Issued
Jul 13, 2023, 1:49 PM CDT (18:49 UTC)
In effect from
Jul 14, 2023, 10:16 PM CDT
Expired
Jul 17, 2023, 1:42 PM CDT
In force
63 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Choctaw County, AL, Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 143 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Coffeeville Dam (CLDA1).

Action stage
24 ft
Minor stage
29 ft
Moderate stage
40 ft
Major stage
47 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02469761, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

144 
WGUS44 KMOB 131849
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
149 PM CDT Thu Jul 13 2023

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Choctaw, Clarke 
  and Washington Counties.



For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC023-025-129-141900-
/O.NEW.KMOB.FL.W.0032.230715T0316Z-000000T0000Z/
/CLDA1.1.ER.230715T0316Z.230717T0000Z.000000T0000Z.UU/
149 PM CDT Thu Jul 13 2023

...FLOOD WARNING IN EFFECT FROM FRIDAY EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...From Friday evening until further notice.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 1:00 PM CDT Thursday the stage was 24.1 feet.
  - Bankfull stage is 29.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late Friday evening and continue rising to a crest of 33.1
    feet Sunday evening.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$
10 follow-up statements
385 
WGUS84 KMOB 140500
FLSMOB

Flood Statement
National Weather Service Mobile AL
1200 AM CDT Fri Jul 14 2023

...The Flood Warning is extended for the following rivers in 
Alabama...

  Tombigbee River Near Coffeeville Dam affecting Choctaw, 
  Washington and Clarke Counties.



For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC023-025-129-150500-
/O.EXT.KMOB.FL.W.0032.230714T2230Z-000000T0000Z/
/CLDA1.1.ER.230714T2230Z.230717T0600Z.000000T0000Z.UU/
1200 AM CDT Fri Jul 14 2023

...FLOOD WARNING NOW IN EFFECT FROM FRIDAY AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...From Friday afternoon until further notice.

* ADDITIONAL DETAILS...
  - At 11:00 PM CDT Thursday the stage was 24.9 feet.
  - Bankfull stage is 29.0 feet.
  - Forecast...The river will rise above flood stage tomorrow
    evening and reach a crest of 33.4 feet early Sunday morning.
    It will remain above flood stage through Tuesday.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$

JP
267 
WGUS84 KMOB 141349
FLSMOB

Flood Statement
National Weather Service Mobile AL
849 AM CDT Fri Jul 14 2023

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Washington, Clarke 
  and Choctaw Counties.



For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov/mob.




&&

ALC023-025-129-151400-
/O.EXT.KMOB.FL.W.0032.230715T0440Z-230718T2100Z/
/CLDA1.1.ER.230715T0440Z.230716T1200Z.230718T1500Z.UU/
849 AM CDT Fri Jul 14 2023

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO TUESDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...From this evening to Tuesday afternoon.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Friday the stage was 25.6 feet.
  - Bankfull stage is 29.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 33.0 feet Sunday morning. It
    will then fall below flood stage late Tuesday morning.
  - Flood stage is 29.0 feet.


&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$
249 
WGUS84 KMOB 141443
FLSMOB

Flood Statement
National Weather Service Mobile AL
943 AM CDT Fri Jul 14 2023

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Clarke, Choctaw 
  and Washington Counties.



For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC023-025-129-151445-
/O.CON.KMOB.FL.W.0032.230715T0440Z-230718T2100Z/
/CLDA1.1.ER.230715T0440Z.230716T1200Z.230718T1500Z.UU/
943 AM CDT Fri Jul 14 2023

...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING TO TUESDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...From this evening to Tuesday afternoon.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Friday the stage was 25.8 feet.
  - Bankfull stage is N/A.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 33.0 feet Sunday morning. It
    will then fall below flood stage late Tuesday morning.
  - Flood stage is 29.0 feet.
  - Flood History...This crest compares to a previous crest of
    33.1 feet on 02/02/1994.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$
044 
WGUS84 KMOB 150105
FLSMOB

Flood Statement
National Weather Service Mobile AL
805 PM CDT Fri Jul 14 2023

...The Flood Warning is extended for the following rivers in 
Alabama...

  Tombigbee River Near Coffeeville Dam affecting Washington, Clarke 
  and Choctaw Counties.



For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC023-025-129-160115-
/O.EXT.KMOB.FL.W.0032.230715T0810Z-230720T0040Z/
/CLDA1.1.ER.230715T0810Z.230717T0000Z.230719T1840Z.UU/
805 PM CDT Fri Jul 14 2023

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO WEDNESDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...From late tonight to Wednesday evening.

* ADDITIONAL DETAILS...
  - At 7:00 PM CDT Friday the stage was 27.0 feet.
  - Bankfull stage is N/A.
  - Forecast...The river is expected to rise above flood stage
    late tonight to a crest of 32.6 feet Sunday evening. It will
    then fall below flood stage early Wednesday afternoon.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$

JP
464 
WGUS84 KMOB 151449
FLSMOB

Flood Statement
National Weather Service Mobile AL
949 AM CDT Sat Jul 15 2023

...The Flood Warning continues for the following river in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Washington, 
  Choctaw and Clarke Counties.



For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC023-025-129-161500-
/O.EXT.KMOB.FL.W.0032.000000T0000Z-230719T1400Z/
/CLDA1.1.ER.230715T1538Z.230717T0600Z.230719T0800Z.UU/
949 AM CDT Sat Jul 15 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...Until late Wednesday morning.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Saturday the stage was 28.7 feet.
  - Bankfull stage is N/A.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 31.9 feet early Monday
    morning. It will then fall below flood stage early Wednesday
    morning.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$
322 
WGUS84 KMOB 160138
FLSMOB

Flood Statement
National Weather Service Mobile AL
838 PM CDT Sat Jul 15 2023

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Clarke, Washington 
  and Choctaw Counties.



For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC023-025-129-170145-
/O.EXT.KMOB.FL.W.0032.000000T0000Z-230719T0730Z/
/CLDA1.1.ER.230715T1943Z.230717T0600Z.230719T0130Z.UU/
838 PM CDT Sat Jul 15 2023

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...Until early Wednesday morning.

* ADDITIONAL DETAILS...
  - At 7:00 PM CDT Saturday the stage was 29.2 feet.
  - Bankfull stage is N/A.
  - Forecast...The river is expected to rise to a crest of 31.1
    feet early Monday morning. It will then fall below flood
    stage Tuesday evening.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$

JP
308 
WGUS84 KMOB 161454
FLSMOB

Flood Statement
National Weather Service Mobile AL
954 AM CDT Sun Jul 16 2023

...The Flood Warning is extended for the following river in 
Alabama...

  Tombigbee River Near Coffeeville Dam affecting Choctaw, 
  Washington and Clarke Counties.



For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC023-025-129-171500-
/O.EXT.KMOB.FL.W.0032.000000T0000Z-230720T0000Z/
/CLDA1.1.ER.230715T1943Z.230718T0000Z.230719T1800Z.UU/
954 AM CDT Sun Jul 16 2023

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...Until Wednesday evening.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Sunday the stage was 29.7 feet.
  - Bankfull stage is N/A.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 AM CDT Sunday was 29.7 feet.
  - Forecast...The river is expected to rise to a crest of 31.1
    feet tomorrow evening. It will then fall below flood stage
    early Wednesday afternoon.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$
535 
WGUS84 KMOB 170118
FLSMOB

Flood Statement
National Weather Service Mobile AL
818 PM CDT Sun Jul 16 2023

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Washington, Clarke 
  and Choctaw Counties.



For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC023-025-129-180130-
/O.EXT.KMOB.FL.W.0032.000000T0000Z-230719T1200Z/
/CLDA1.1.ER.230715T1943Z.230717T1200Z.230719T0600Z.UU/
818 PM CDT Sun Jul 16 2023

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...Until Wednesday morning.

* IMPACTS...At 29.0 feet, Pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 7:00 PM CDT Sunday the stage was 29.8 feet.
  - Bankfull stage is N/A.
  - Forecast...The river is expected to rise to a crest of 30.1
    feet tomorrow morning. It will then fall below flood stage
    early Wednesday morning.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$

JP
613 
WGUS84 KMOB 171503
FLSMOB

Flood Statement
National Weather Service Mobile AL
1003 AM CDT Mon Jul 17 2023

...The Flood Warning continues for the following river in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Choctaw, 
  Washington and Clarke Counties.



For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC023-025-129-180300-
/O.EXT.KMOB.FL.W.0032.000000T0000Z-230718T0300Z/
/CLDA1.1.ER.230715T1943Z.230717T0200Z.230717T2100Z.UU/
1003 AM CDT Mon Jul 17 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...Until late this evening.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Monday the stage was 29.4 feet.
  - Bankfull stage is N/A.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 AM CDT Monday was 29.8 feet.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon and continue falling to 12.4 feet
    Saturday morning.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$
614 
WGUS84 KMOB 171842
FLSMOB

Flood Statement
National Weather Service Mobile AL
142 PM CDT Mon Jul 17 2023

...The Flood Warning is cancelled for the following river in 
Alabama...

  Tombigbee River Near Coffeeville Dam affecting Choctaw, 
  Washington and Clarke Counties.



ALC023-025-129-171945-
/O.CAN.KMOB.FL.W.0032.000000T0000Z-230717T1842Z/
/CLDA1.1.ER.230715T1943Z.230717T0200Z.230717T1640Z.UU/
142 PM CDT Mon Jul 17 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Tombigbee River Near Coffeeville Dam.

* ADDITIONAL DETAILS...
  - At 1:00 PM CDT Monday the stage was 28.9 feet.
  - Bankfull stage is N/A.
  - Forecast...The river is expected to fall to 12.4 feet
    Saturday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jul 13, 12:38 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 13, 12:38 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1238 PM CDT Thu Jul 13 2023

...New AVIATION, NEAR TERM...

.AVIATION...
(18Z TAFS)
Issued at 1238 PM CDT Thu Jul 13 2023

VFR conditions should generally prevail through the period.
Showers and thunderstorms will continue developing through the
afternoon hours before subsiding during the evening. Expect brief
reductions in visibilities and ceilings in some of the heavier
activity. Another round of showers and storms will be possible
during the morning hours tomorrow. /96

&&

.NEAR TERM...
(Now through Friday)
Issued at 1238 PM CDT Thu Jul 13 2023

Rinse and repeat, literally. We continue to be stuck in
this soggy summertime pattern into the weekend. Ridging remains in
place over the desert southwest with overall weak zonal flow over the
area. Several weak shortwaves are expected to progress through the
flow. At the surface, high pressure continues over Florida
continuing to pump in rich gulf moisture fueling yet another day of
early storms. Expect likely to numerous showers and thunderstorms to
develop around mid-morning approaching noon mainly along the
seabreeze. These storms will likely just continue to build inland
throughout the day as outflow boundaries collide and the seabreeze
continues its march inland. Really looking at the same song and
dance as the past few days with the potential for some gusty winds
in the strongest of storms, frequent lightning and heavy rainfall.
The rainfall will likely become the bigger story as a good portion
of the area has seen some decent rainfall the past 7 days leading to
soggy grounds. Given PWATS will be in the 2.25 to 2.5 range which is
flirting with the daily record PWAT for the Slidell Louisiana
sounding site. Point is the moisture is rich and any stronger storms
will be able to support efficient warm rain processes. Rainfall
rates will likely exceed 3 to 4 inches per hour in the heaviest
storms. Luckily storms today will likely be short-lived and likely
wont stick around long enough to cause more significant flooding
concerns. Storms likely subside shortly after sunset.

Friday will be a little more interesting on the heavy rainfall
department. Overall, things remain the same on Friday except a
little more substantial shortwave is expected to push across the
Tennessee Valley. This shortwave would likely support some lower
level response leading to better 850 convergence along a mid-level
boundary along the I-65 corridor. With this focused convergence and
everything else the same, we may be able to see a more focused area
of rain that could allow storms to train and take full advantage of
the 2.5 inch PWATS. The best corridor for heavy rainfall will likely
be along the northwestern Florida Panhandle and south-central
Alabama. The High Resolution Ensemble Forecast (HREF) had 12 hour
ensemble mean rainfall of widespread 2 to 4 inches with locally up
to 7 inches which is usually a good indicator that there could be
some concerns for heavy rainfall. Would not be shocked to see a
flash flood warning or two on Friday.

Temperatures will continue to remain in the summertime vibe with
highs in the low 90s and lows in the 70s. The only thing keeping
temperatures from getting hotter for now is the rain and how early
the rain will develop. The rip current risk will remain LOW. BB/03

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      76  92  76  92  77  93  74  92 /  30  70  20  60  20  70  40  70
Pensacola   77  90  77  90  79  92  76  92 /  50  80  30  70  20  70  40  70
Destin      79  90  79  90  80  92  79  91 /  40  80  30  70  20  70  40  70
Evergreen   73  90  73  92  73  94  72  93 /  30  80  20  60  20  70  30  60
Waynesboro  74  93  74  94  74  93  72  91 /  30  60  20  50  20  70  30  60
Camden      73  89  72  92  73  92  71  90 /  30  70  20  60  30  70  30  60
Crestview   73  90  72  91  73  94  72  93 /  40  80  20  70  20  80  30  70

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jul 13, 11:38 AM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
1138 AM CDT Thu Jul 13 2023

ALZ262-264-FLZ201-131715-
Baldwin Central AL-Baldwin Inland AL-Escambia Inland FL-
1138 AM CDT Thu Jul 13 2023

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BALDWIN AND NORTHWESTERN
ESCAMBIA COUNTIES THROUGH 1215 PM CDT...

At 1137 AM CDT, Doppler radar was tracking a strong thunderstorm near
Stapleton, or 6 miles south of Bay Minette, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Stapleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3072 8790 3082 8791 3094 8750 3071 8744
TIME...MOT...LOC 1637Z 260DEG 30KT 3080 8780

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RD
Special weather statement, Jul 13, 11:53 AM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Mobile AL
1153 AM CDT Thu Jul 13 2023

MSZ078-079-131730-
Stone MS-George MS-
1153 AM CDT Thu Jul 13 2023

...A STRONG THUNDERSTORM WILL IMPACT WESTERN GEORGE AND NORTHEASTERN
STONE COUNTIES THROUGH 1230 PM CDT...

At 1152 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Wiggins, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of western George and
northeastern Stone Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3091 8890 3091 8883 3094 8883 3100 8869
      3100 8866 3080 8858 3076 8898 3087 8900
TIME...MOT...LOC 1652Z 251DEG 17KT 3083 8890

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RD
Special weather statement, Jul 13, 12:52 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Mobile AL
1252 PM CDT Thu Jul 13 2023

ALZ261-263-131830-
Mobile Central AL-Mobile Inland AL-
1252 PM CDT Thu Jul 13 2023

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MOBILE COUNTY THROUGH
130 PM CDT...

At 1250 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mobile Regional Airport, or 10 miles northwest of Tillmans Corner,
moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Saraland, Chickasaw,
Satsuma, Semmes, Tanner Williams, I65 And I165, I65 And AL 158, I10
And I65, and Mobile Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3062 8841 3080 8841 3088 8798 3081 8798
      3081 8799 3079 8799 3080 8797 3079 8798
      3077 8799 3077 8798 3073 8800 3071 8799
      3072 8798 3071 8797 3062 8796
TIME...MOT...LOC 1750Z 264DEG 26KT 3069 8831

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RD
Special weather statement, Jul 13, 1:07 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Mobile AL
107 PM CDT Thu Jul 13 2023

FLZ203>205-131900-
Okaloosa Inland FL-Santa Rosa Coastal FL-Santa Rosa Inland FL-
107 PM CDT Thu Jul 13 2023

...STRONG THUNDERSTORMS WILL IMPACT OKALOOSA AND NORTHERN SANTA ROSA
COUNTIES THROUGH 200 PM CDT...

At 106 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 9 miles west of Laurel Hill
to near Pea Ridge. Movement was east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Crestview, Pace, Milton, Bagdad, Baker, Laurel Hill, Pea Ridge,
Roeville, Floridatown, and Point Baker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3054 8649 3056 8653 3052 8655 3059 8723
      3061 8726 3063 8725 3066 8726 3100 8681
      3099 8639 3091 8639
TIME...MOT...LOC 1806Z 260DEG 26KT 3096 8661 3064 8710

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RD

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 6:21 AM CDTAreal Flood AdvisoryMOBChoctaw5 hr
Jul 13, 9:01 AM CDTSpecial Marine WarningMOB35 min
Jul 13, 9:57 AM CDTAreal Flood AdvisoryMOBWashington4 hr
Jul 13, 11:38 AM CDTSpecial Weather StatementMOBBaldwin37 min
Jul 13, 11:56 AM CDTAreal Flood AdvisoryMOBChoctaw3 hr
Jul 13, 12:52 PM CDTSpecial Weather StatementMOBMobile38 min
Jul 13, 1:44 PM CDTRiver Flood WarningMOBClarke, Washington4 days
Jul 13, 2:38 PM CDTHeat AdvisoryMOBChoctaw, Mobile, Washington28 hr

Nearby

River Flood Warnings in Alabama, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.